Об одной оценке в теории нормированных колец

Е.Н. Кузьмин

Sibirskij matematiceskij zurnal (1968)

  • Volume: 9, Issue: 3, page 727-728
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кузьмин, Е.Н.. "Об одной оценке в теории нормированных колец." Sibirskij matematiceskij zurnal 9.3 (1968): 727-728. <http://eudml.org/doc/60544>.

author = {Кузьмин, Е.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {associative rings},
language = {rus},
number = {3},
pages = {727-728},
publisher = {Izd. AN SSSR},
title = {Об одной оценке в теории нормированных колец},
url = {http://eudml.org/doc/60544},
volume = {9},
year = {1968},

AU - Кузьмин, Е.Н.
TI - Об одной оценке в теории нормированных колец
JO - Sibirskij matematiceskij zurnal
PY - 1968
VL - 9
IS - 3
SP - 727
EP - 728
LA - rus
KW - associative rings
UR - http://eudml.org/doc/60544
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.